New solutions for capillary waves on curved sheets of fluid

Blyth, M.G. and Vanden-Broeck, J-M. (2005) New solutions for capillary waves on curved sheets of fluid. IMA Journal of Applied Mathematics, 70 (4). pp. 588-601. ISSN 0272-4960

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:11
Last Modified: 21 Apr 2020 19:59
URI: https://ueaeprints.uea.ac.uk/id/eprint/19807
DOI: 10.1093/imamat/hxh063

Actions (login required)

View Item View Item